# SDR UPS07448964

- Difficulty date: January 10, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 2240 LBL 33 SEAT TRACK CROWN FOUND CRACKED APPROX 3 INCHES LONG.  M/D BS 2240 LBL 33 SEAT TRACK REPAIRED AS PER SRM 53-10-05 FIG 1A JUST BETWEEN BS 2230 AND BS 2280.
